Alert archive / Oklahoma / Flash Flood Warnings in 2020
Flash Flood Warning 10, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 15, 2020, 3:31 PM CDT for 4 counties in Oklahoma. It was in force for 119 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2020, 3:31 PM CDT (20:31 UTC)
- Expired
- May 15, 2020, 5:30 PM CDT
- In force
- 119 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caddo County, OK, Comanche County, OK, Grady County, OK, Stephens County, OK
The radar
The Altus AFB radar (KFDR), 81 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 5:30 PM CDT | FLASH FLOOD | 10 Ne Lawton, OK | FLOOD WATERS COMPLETELY COVERING PORTION OF SPENCER AND CLINE ROADS NORTHEAST OF LAWTON. DELAYED REPORT. TIME/LOCATION ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 119 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1862 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 292 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
997
WGUS54 KOUN 152031
FFWOUN
OKC015-031-051-137-152230-
/O.NEW.KOUN.FF.W.0010.200515T2031Z-200515T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
331 PM CDT Fri May 15 2020
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
Eastern Comanche County in southwestern Oklahoma...
Southwestern Grady County in central Oklahoma...
Southeastern Caddo County in southwestern Oklahoma...
Northwestern Stephens County in southern Oklahoma...
* Until 530 PM CDT.
* At 330 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen along Interstate 44 between Chickasha and Elgin.
Flash flooding is ongoing or expected to begin shortly. Additional
storm are expected to develop near Lawton, which may produce heavy
rainfall and flash flooding.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Lawton, Chickasha, Elgin, Rush Springs, Fletcher, Cyril, Sterling,
Verden, Cement, Norge, Agawam, eastern Fort Sill, southeastern Lake
Ellsworth, Central High, Ninnekah, Acme and Laverty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 3466 9847 3513 9810 3505 9786 3473 9788
3453 9831 3450 9847
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...2-3 INCHES IN 1 HOUR
$$
TL2 follow-up statements
951
WGUS74 KOUN 152059
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
359 PM CDT Fri May 15 2020
OKC015-031-051-137-152230-
/O.CON.KOUN.FF.W.0010.000000T0000Z-200515T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Comanche OK-Grady OK-Caddo OK-Stephens OK-
359 PM CDT Fri May 15 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
EASTERN COMANCHE...SOUTHWESTERN GRADY...SOUTHEASTERN CADDO AND
NORTHWESTERN STEPHENS COUNTIES...
At 356 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Two inches of rain have already fallen
along and near Interstate 44 between Chickasha and Lawton, with
localized amounts near three inches near Sterling. Flash flooding is
ongoing or expected to begin shortly. Additional storm development
and heavy rainfall remain possible in the immediate vicinity of
Lawton.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Additional rainfall amounts of one to two inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 3466 9847 3513 9810 3505 9786 3473 9788
3453 9831 3450 9847
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...2-3 INCHES IN 1 HOUR
$$
TL314
WGUS74 KOUN 152154
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
454 PM CDT Fri May 15 2020
OKC015-031-051-137-152230-
/O.CON.KOUN.FF.W.0010.000000T0000Z-200515T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Comanche OK-Grady OK-Caddo OK-Stephens OK-
454 PM CDT Fri May 15 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
EASTERN COMANCHE...SOUTHWESTERN GRADY...SOUTHEASTERN CADDO AND
NORTHWESTERN STEPHENS COUNTIES...
At 452 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to three inches of rain have already
fallen in the Elgin and Sterling area. Additional heavy rain was
beginning in the immediate Lawton vicinity. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 3466 9847 3513 9810 3505 9786 3473 9788
3453 9831 3450 9847
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
TLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 15, 2:46 PM CDT, 45 minutes earlier.
Area forecast discussion, May 15, 2:46 PM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Norman OK
246 PM CDT Fri May 15 2020
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Saturday)
Issued at 228 PM CDT Fri May 15 2020
The outflow boundary/front across south-central Oklahoma, and
back northwest into west-central Oklahoma around mid-afternoon
will likely continue its southwestward progress, although probably
with less enthusiasm in the west. The storms forming behind the
front will continue to reinforce its southward movement in the
area east of I-44. This boundary's location will have major
implications on severe weather and flooding probabilities this
evening. The deeper into the cooler air, the lower the risk of
major severe weather...and flooding will be mainly near and up to
about 50 miles north of the boundary (although the risk of
flooding may expand late this evening, as storms become less
reliant on surface conditions).
We currently expect the majority of the rain and severe weather to
be over the southern half of our forecast area this evening (high
rain chances will continue through the night in the south). With
slow movement of the storms, and heavy rainfall from many of the
storms, there will be a risk of flooding. We are continuing the
existing Flood Watch.
Another cold front is expected to move into Oklahoma tomorrow,
joining an MCV that is likely to be over southern Oklahoma during
the day. This will support disorganized shower and thunderstorm
development over much of Oklahoma/north Texas, although by
afternoon, I-35 will divide the "likely" area (to the east of
I-35) from the "chance" area (to the west). Instability east of
I-35 may support a few strong storms, but organized severe storms
are not currently expected.
CmS
&&
.LONG TERM...
(Saturday night through next Thursday)
Issued at 228 PM CDT Fri May 15 2020
Showers/thunderstorms will be decreasing from the northwest
Saturday evening into early Sunday, as an upper-level circulation
departs to the south/southeast. This will leave Oklahoma and north
Texas under upper-level ridging, which will be reinforced by an
omega pattern early in the week.
Medium-range models are still a bit offset from each other
regarding the ridge axis location around midweek. For now, we have
a mild and dry (no rain) forecast for next week. If the ridge
shifts east more than currently expected, rain chances and
temperatures will both go up.
CmS
&&
.AVIATION...
(18Z TAFS)
Issued at 1248 PM CDT Fri May 15 2020
A complicated forecast and confidence is rather low at this time.
Scattered to numerous thunderstorms are/have developed along an
outflow boundary. These storms may impact airport operations in
and around OUN/OKC with very gusty winds and some hail through at
least 21-22Z. Heavy rainfall rates will also be capable of
reducing visibility to below 1 mile.
Additional storms are expected to form later this afternoon across
western north Texas and southwest Oklahoma. Higher instability
across this region will result in a greater chance of SPS/LAW
being impacted by severe local storms. Very large hail/damaging
winds and high rainfall rates will be a concern. Storms may not
form here until 21-22Z and will last into the early to mid
evening.
Storms are less likely across northern Oklahoma but east to
southeast flow may eventually bring a better chance of MVFR to VFR
ceilings developing.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 78 63 77 62 / 50 70 50 30
Hobart OK 90 62 80 60 / 50 70 30 20
Wichita Falls TX 89 63 79 64 / 60 80 40 20
Gage OK 81 58 81 56 / 20 40 40 20
Ponca City OK 75 63 79 59 / 50 50 60 30
Durant OK 81 65 76 64 / 60 60 80 50
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday morning for OKZ025>032-037>048-
050>052.
TX...Flood Watch through Saturday morning for TXZ085-086-088>090.
&&
SHORT TERM...23
LONG TERM....23
AVIATION...06Hazardous weather outlook, May 15, 2:12 PM CDT, 1 hour 19 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 212 PM CDT Fri May 15 2020 OKZ004>048-050>052-TXZ083>090-161915- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 212 PM CDT Fri May 15 2020 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is a risk of severe storms through this evening, mainly near and south of I-40. Large hail up to the size of baseballs and damaging winds up to 80 mph are the main concerns. The potential for a tornado is very low. .Heavy Rain... There is a potential for heavy rain that could lead to flooding through tonight, mainly across portions of central and southern Oklahoma, and western north Texas. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk area should prepare for severe weather operations through the evening hours.. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Thunderstorms... The chance for thunderstorms will continue on Saturday, with a lower risk for strong to severe thunderstorms. The strongest storms are expected to be near and east of I-35. Low thunderstorm chances will continue across southeast Oklahoma on Sunday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, May 15, 3:12 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
312 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND GST 1 ESE ELGIN 34.78N 98.27W
05/15/2020 M64 MPH COMANCHE OK TRAINED SPOTTER
GUST FRONT
&&
MDAYLocal storm report, May 15, 3:14 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
314 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 4 SE CYRIL 34.86N 98.15W
05/15/2020 E1.75 INCH CADDO OK TRAINED SPOTTER
&&
MDAYLocal storm report, May 15, 3:19 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
319 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 4 SE CYRIL 34.86N 98.15W
05/15/2020 E1.50 INCH CADDO OK PUBLIC
MPING
&&
MDAYLocal storm report, May 15, 3:21 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
321 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL 4 SE ELGIN 34.74N 98.24W
05/15/2020 E1.25 INCH COMANCHE OK TRAINED SPOTTER
CORRECTED REPORT. LOCATION ESTIMATED FROM RADAR.
&&
MDAYSpecial weather statement, May 15, 3:21 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 321 PM CDT Fri May 15 2020 OKZ030-031-040-042-152100- Pottawatomie OK-Garvin OK-Pontotoc OK-Seminole OK- 321 PM CDT Fri May 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR south central Pottawatomie...east central Garvin...northern Pontotoc and southwestern Seminole Counties Until 400 PM CDT... AT 319 PM CDT, a strong thunderstorm was located near Vanoss, moving northeast at 25 MPH. HAZARDS INCLUDE... Hail up to the size of dimes... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Heavy rain can lead to reduced visibility... Frequent cloud to ground lightning... Locations impacted include... Ada, Stratford, Konawa, Byng, Francis and Vanoss. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3465 9693 3475 9702 3506 9676 3486 9652 TIME...MOT...LOC 2019Z 236DEG 22KT 3480 9684 03
Local storm report, May 15, 3:29 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
329 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 5 NE ELGIN 34.83N 98.23W
05/15/2020 E1.75 INCH COMANCHE OK TRAINED SPOTTER
LOCATION ESTIMATED FROM RADAR.
&&
MDAYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 8:10 PM CDT | Special Weather Statement | OUN | Major | 35 min |
| May 14, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 43 min |
| May 14, 8:25 PM CDT | Special Weather Statement | OUN | Ellis | 35 min |
| May 14, 8:52 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods | 68 min |
| May 14, 9:04 PM CDT | Special Weather Statement | OUN | Ellis | 26 min |
| May 14, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 50 min |
| May 14, 9:26 PM CDT | Special Weather Statement | OUN | Ellis | 34 min |
| May 14, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 49 min |
| May 14, 9:51 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Major, Woods | 54 min |
| May 14, 10:19 PM CDT | Areal Flood Advisory | OUN | Major | 3 hr |
| May 14, 10:31 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Major, Woods | 59 min |
| May 14, 11:23 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 52 min |
| May 15, 12:07 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Major | 32 min |
| May 15, 1:18 AM CDT | Special Weather Statement | OUN | Garfield | 27 min |
| May 15, 10:59 AM CDT | Flood Watch | OUN | Atoka, Bryan, Carter, Cleveland, Coal, Comanche and 17 more | 16 hr |
| May 15, 12:16 PM CDT | Special Weather Statement | OUN | Hughes | 29 min |
| May 15, 12:32 PM CDT | Special Weather Statement | OUN | Pottawatomie | 28 min |
| May 15, 12:41 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 49 min |
| May 15, 12:57 PM CDT | Areal Flood Advisory | OUN | Hughes, Pottawatomie, Seminole | 3 hr |
| May 15, 1:13 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 47 min |
| May 15, 1:27 PM CDT | Special Weather Statement | OUN | Cleveland | 33 min |
| May 15, 1:38 PM CDT | Areal Flood Advisory | OUN | Cleveland, Pottawatomie | 3 hr |
| May 15, 1:40 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 35 min |
| May 15, 2:15 PM CDT | Special Weather Statement | OUN | McClain | 30 min |
| May 15, 2:20 PM CDT | Special Weather Statement | OUN | Grady | 25 min |
| May 15, 2:21 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain, Stephens | 114 min |
| May 15, 2:42 PM CDT | Special Weather Statement | OUN | Garvin, Grady | 33 min |
| May 15, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 33 min |
| May 15, 3:07 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 23 min |
| May 15, 3:12 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Grady | 63 min |
| May 15, 3:21 PM CDT | Special Weather Statement | OUN | Pontotoc | 39 min |
| May 15, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 34 min |
| May 15, 3:33 PM CDT | Special Weather Statement | OUN | Stephens | 27 min |
| May 15, 3:40 PM CDT | Special Weather Statement | OUN | Jackson | 50 min |
| May 15, 3:47 PM CDT | Special Weather Statement | OUN | Coal | 43 min |
| May 15, 3:47 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 43 min |
| May 15, 3:48 PM CDT | Special Weather Statement | OUN | Garvin | 27 min |
| May 15, 4:00 PM CDT | Special Weather Statement | OUN | Caddo | 30 min |
| May 15, 4:07 PM CDT | Special Weather Statement | OUN | Atoka | 53 min |
| May 15, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady, Stephens | 35 min |
| May 15, 4:13 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Murray, Stephens | 3 hr |
| May 15, 4:15 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 11 hr |
| May 15, 4:17 PM CDT | Special Weather Statement | OUN | Garvin | 28 min |
| May 15, 4:22 PM CDT | Special Weather Statement | OUN | Harmon | 53 min |
| May 15, 4:28 PM CDT | Special Weather Statement | OUN | Kiowa | 17 min |
| May 15, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 47 min |
| May 15, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Grady, Stephens | 32 min |
| May 15, 4:53 PM CDT | Special Weather Statement | OUN | Comanche | 37 min |
| May 15, 4:59 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 61 min |
| May 15, 5:03 PM CDT | Special Weather Statement | OUN | Bryan | 42 min |
| May 15, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 33 min |
| May 15, 5:13 PM CDT | Special Weather Statement | OUN | Garvin | 47 min |
| May 15, 5:16 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 44 min |
| May 15, 5:18 PM CDT | Special Weather Statement | OUN | Murray | 72 min |
| May 15, 5:22 PM CDT | Special Weather Statement | OUN | Grady | 23 min |
| May 15, 5:23 PM CDT | Areal Flood Advisory | OUN | Coal, Garvin, Murray, Pontotoc, Seminole | 2 hr |
| May 15, 5:23 PM CDT | Special Weather Statement | OUN | Kiowa | 37 min |
| May 15, 5:28 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Cotton, Garvin, Grady, Stephens | 92 min |
| May 15, 5:32 PM CDT | Areal Flood Advisory | OUN | Comanche, Jackson, Kiowa, Tillman | 118 min |
| May 15, 5:35 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 25 min |
| May 15, 5:41 PM CDT | Areal Flood Advisory | OUN | Harmon, Jackson | 2 hr |
| May 15, 5:41 PM CDT | Special Weather Statement | OUN | Caddo | 34 min |
| May 15, 5:48 PM CDT | Special Weather Statement | OUN | Tillman | 42 min |
| May 15, 5:52 PM CDT | Special Weather Statement | OUN | Stephens | 23 min |
| May 15, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 63 min |
| May 15, 5:58 PM CDT | Special Weather Statement | OUN | Stephens | 32 min |
| May 15, 6:03 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 27 min |
| May 15, 6:04 PM CDT | Flash Flood Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 3 hr |
| May 15, 6:06 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 8 min |
| May 15, 6:12 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 63 min |
| May 15, 6:20 PM CDT | Special Weather Statement | OUN | Comanche | 25 min |
| May 15, 6:25 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 26 min |
| May 15, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 34 min |
| May 15, 6:35 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 40 min |
| May 15, 6:44 PM CDT | Flash Flood Warning | OUN | Garvin, Stephens | 91 min |
| May 15, 6:57 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Stephens | 48 min |
| May 15, 6:58 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 77 min |
| May 15, 6:59 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Grady, Tillman | 3 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.